# SDR UPS99230640

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651920918
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 5 FLAP TRACK IS CORRODED AT FWD ATTACH LUG AND AT SPOILER BEAM ATTACH POINT.  REPLACED NR 5 FLAP TRACK.  REMOVAL AND INSTALLATION ACCOMPLISHED ON TC NR C57-581-04-4A.
